# SDR SWIA200210809

- Difficulty date: April 20, 2002
- Submitted: May 3, 2002
- Operation: Air carrier
- Aircraft: N587SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7062
- Aircraft time: 16,458 hours, 16,044 cycles
- Engine: Ge CF343B1
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UPON CLIMBOUT OF SLC, RECEIVED 'PAX DOOR LATCH' CAUTION MESSAGE.  FOUND PS2M3 SWITCH HITTING EXTERNAL HANDLE.  ADJUSTED PER MM 52-70-04.  DOOR CHECKS GOOD.
